# SDR DALA2018020500691

- Difficulty date: February 3, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N388DA
- Make and model: Boeing 737832
- Aircraft serial: 30375
- Aircraft time: 58,694 hours, 23,013 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AND CORROSION ON FWD RETAINER AT FLOOR PANEL 140AF IN THE AFT CARGO BAY. THE RETAINER WAS REPLACED IAW SRM 51-40-02.
